Fast Tract Diet for SIBO Forum Heartburn and GERD Pharmaceutical trigger

Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • 49barefoot
    Participant
    Post count: 35

    My symptoms started incredibly intensely a few days after starting Lexapro. I went off of it 2 days later, but I’m not cured yet. This morning I found this: http://www.sciencedaily.com/releases/2008/07/080707161420.htm which shows that SSRI’s (anti-depressants and some anti-anxiety drugs) thin the stomach lining.

    JI
    Participant
    Post count: 180

    I find this statement at the end of the article interesting: “This study was supported by an unrestricted research grant from AstraZeneca PLC for the validation of cases. Dr. García-Rodríguez has received unrestricted research grants from Pfizer Inc., AstraZeneca and Novartis Pharmaceuticals Group.”
    AstraZeneca manufactures Nexium, one of the most widely used PPI’s. The other pharmaceutical companies most likely also manufacture acid reducers. I hope you feel better soon, 49barefoot. I have been on Lexapro for a while without any stomach issues.

    49barefoot
    Participant
    Post count: 35

    Hi, JI,
    If you’re on this forum, you must be having some kind of G.I. issues!
    Yes, I’m much better 5 months later, with several months of following the low carb/low starch diet.

    JI
    Participant
    Post count: 180

    Clarification–I meant no stomach issues caused by the Lexapro. I have non-acidic reflux so PPI’s do not help me. But, the fast tract diet and a low FODMAPS diet do help. I think that I have lactose intolerance as milk and cream cause digestive upset. My mother and nephew have it, and my daughter believes she does, too.

Viewing 4 posts - 1 through 4 (of 4 total)
  • You must be logged in to reply to this topic.